RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 833–854 (Mi izv2994)  

This article is cited in 2 scientific papers (total in 2 papers)

Generalized differentiation operators applied to an arbitrary analytic function

Yu. F. Korobeinik


Full text: PDF file (1781 kB)

Bibliographic databases:
Received: 23.06.1963

Citation: Yu. F. Korobeinik, “Generalized differentiation operators applied to an arbitrary analytic function”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 833–854

Citation in format AMSBIB
\Bibitem{Kor64}
\by Yu.~F.~Korobeinik
\paper Generalized differentiation operators applied to an arbitrary analytic function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 833--854
\mathnet{http://mi.mathnet.ru/izv2994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=177315}
\zmath{https://zbmath.org/?q=an:0143.29402}


Linking options:
  • http://mi.mathnet.ru/eng/izv2994
  • http://mi.mathnet.ru/eng/izv/v28/i4/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Napalkov, “On the continuability of the operator of generalized differentiation”, Math. USSR-Sb., 7:3 (1969), 389–398  mathnet  crossref  mathscinet  zmath
    2. Yu. F. Korobeinik, “O primenenii teorii vozmuschenii normalno razreshimykh operatorov k nekotorym klassam operatorov v kompleksnoi oblasti”, Vladikavk. matem. zhurn., 7:2 (2005), 64–77  mathnet  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:246
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019